Side Effect - When I had sex we used a condom but then it slipped off then within the 72 hours I took the plan b pills.. And right now its been 3 days since I took them and I feel light cramps.. Should I be worried or are they just side affects? Pleas help !
18 Aug 2012
Hi, I have also used Plan B and had cramps, they are normal but if they become severe you need to go see you doc, but if there mild try some advil or motrin, I used midol and that worked great for me, but if the cramps get worse see a doc right away as that could be a sign of pregnancy, also you might have nausea, headache, Breast pain, tiredness but these side effects are not serious, I hope this and feel better.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Three days later i took a plan b, i didnt get any symptoms and a week later from taking the plan b i havent gotten my period. I dont have tender ...
2 answers • 3 Nov 2012
I had sex the day of my period and took the plan b pill about 40 hours later. I threw the pill up about an hour after taking it. Wondering if anyone ...
2 answers • 18 Jul 2014
a couple of hours later but on may 24th i got what it seems to be another period because im getting cramps and a regular flow like a normal just more ...
1 answer • 24 May 2015